MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, INTRAOCULAR, TORIC OPTICS

AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number DIU150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dry Eye(s) (1814); Blurred Vision (2137); Visual Disturbances (2140); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d-6b date explanted: not applicable as the iol remains implanted, therefore not explanted.Section h-3: the device was not returned for evaluation as it remains implanted in the patient¿s ocular dexter (right eye).Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.Section h6: health effect - clinical code: 4581 - is to capture eye anatomy issue: pre-existing disease attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported the diu150 22.0 diopter model intraocular lens (iol) was implanted into the patient¿s ocular dexter (right eye).Patient had the iols put in because of cataract surgery and an astigmatism.She reports complaints of blurriness that makes her sick to her stomach because she cannot see distance.Patient informed her doctor who said to give it time and she thinks it needs to be rotated.Patient stated initially she was seeing blue but that has stopped.She could drive after od was done, but after the left eye was done her vision has not evened out enough to allow her to see the distance of street signs etc.The surgeon stated in follow-up that there was no swelling, but had a little divot in her eye but did not think this should impact vision.Due to patient's poor vision, she called another doctor and scheduled an office visit.She was able to read the alphabet sign during the exam and was told she had 20/25 vision.Patient was told there was swelling, but that everything looks good.Patient uses refresh with the antibiotic drops prescribed by the doctor.She also has dry eye, and used to use xiidra (twice a day), but currently is not.No further information is available.This report captures the iol in the patient's ocular dexter (right eye).A separate report will be filed for the patient's ocular sinister (left eye).

Brand Name
TECNIS IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key19449439
Report Number3012236936-2024-000154
Device Sequence Number15640188
Product Code MJP
UDI-Device Identifier05050474746589
UDI-Public(01)05050474746589(17)260305
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/05/2026
Device Model NumberDIU150
Device Catalogue NumberDIU150U220
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2024
Initial Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale